My dad has a heart condition and heart meds. For some time now (but occurring more regularly of late) he has been suffering from painful, tingly hands and feet, fatigue, loss of balance, dizziness, doesnt sleep well and now anxiety. All his blood tests check out normal - diabetes, cholesterol. Im wondering if he is low in magnesium. How do we check this and will magnesium supplements affect his heart medication.
It could be due to many things. His doctor should check him out. Firstly one thinks of low BP as heart meds do tend to lower your heart rate. It may have gone a bit too low and the doctor may change his meds. It could also be his anxiety, or a combination of the two. Check up all the symptoms for anxiety on Google. Enjoy your Dads company and all the best to you both.
Welcome to the MedHelp forum!
You can ask for a serum electrolyte test: sodium, potassium, magnesium, and calcium. Imbalance in all these could be the cause. It could also be the side effect of medications. Please consult your dad's cardiologist immediately. Take care!
has he talked this over with hbis physician, my dad has had many heart issues and many different meds have caused different reactions,,,they may need to adjust his meds a little...hope your dad gets to feeling better soon!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.